# SDR SWIA201541007

- Difficulty date: March 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 18,890 hours, 12,126 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, RT BRAKE FAILED TO APPLY PROPERLY, THEN GRABBED UNEXPECTEDLY.  CYCLED ANTI-SKID.  SYMPTOMS REMAINED FOR TAXI IN.  BLED MAIN LANDING GEAR BRAKE ASSEMBLIES 3 AND 4 IN REF AMM.
